# SDR 97ZZZM981

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Unit
- Part number: 898087
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

FLT 701 - FLL-PID - PILOT REPORTED NR 3 ENGINE FIRE DETECTION LIGHTS FLICKERED ON AND OFF DURING CLIMB-OUT.  FIRE WARNING TEST INOP SHORT TEST GOOD.  AIRCRAFT RETURNED TO GATE, PASSENGERS DEPLANED.  OPERATIONAL CHECK OF AIRCRAFT COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT.  OPS CHECKED NR 3 ENGINE A AND B LOOPS, FOUND MINIMUM RESISTANCE ON 'A' LOOP.  REPLACED 'A' LOOP.  OPERATIONALLY TESTED SYSTEM, CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
